Show ratings & reviews for

3.3 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

34 People found this comment helpful

I switched to Gianvi from yaz because of the price after yaz stopped that cool $25 program. I wasn’t interested in paying over $50 for birth control. I must admit, I was freaking out after I read the reviews on this site. My doctor calmed me down after I called her and she was right. There is one positive review on this site that I read that gave me courage to try. Therefore, ladies I have to echo...

Most voted negative review

5 People found this comment helpful

DO NOT TAKE THIS. I was on yaz for 2 years, and did fine, minus the final withdrawal. but this drug, by day 2 turned me into a mental case. COMPLETELY PSYCHOTICLY DEPRESSED, it's made me feel like life is nothing, and my boyfriend and i constantly fight and i'm this insecure, negative nutcase. this is a very bad birth control pill, and it does not have the same ingredient to combat PMDD. It makes ...

Shared reviews and ratings

sdhh | 19-24 | On medication for 6 months to less than 1 year | Patient
12/14/2019
Condition: Acne
Overall rating 4.0
Effectiveness
Ease of Use
Satisfaction

I used to have clear skin and moderately ok periods. Starting the beginning of 2019, there was a major hormonal change in my body for some reason and I had shorter but extremely painful periods to the point where I would have to sit and take time for myself. My acne got really bad which was never the case. Then I got prescribed Gianvi but was skeptical after reading about so many mental and blood clot side effects. But its safe to say that my acne even though has not 100% disappeared is way better and under control and my periods are short and not painful. I still get dull cramps the day my period comes when I take my second or third placebo pill but I got prescribed ibuprofen to control that which I take as needed. I have not experienced any breakthrough bleeding which I was super anxious about as my own friends have had issues with that. So far I am happy with this product and its ease of use.

Report this postFill 3Created with Sketch.
Lbailey | 13-18 | Female | On medication for 1 to 6 months | Patient
6/3/2019
Condition: Acne
Overall rating 2.7
Effectiveness
Ease of Use
Satisfaction

I had been on two different birth controls before I used Gianvi. This medication did a decent job of regulating acne, but it caused me to be more irritable and to gain weight. On the other two birth controls, Beyaz and Mononessa, I had little to no weight gain, and no emotional issues. I used this for 3 months and was not pleased with it. I’m now back on Mononessa.

Report this postFill 3Created with Sketch.
camillegm | 19-24 | Female | On medication for less than 1 month | Patient
9/4/2018
Condition: Birth Control
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

0 STARS. DO NOT TAKE THIS PILL. I've been on Viorele/Kariva BC for almost two years now and decided to try a new one (Gianvi) to see if it would help with my low libido and constant yeast infections. I took the first Gianvi pill on the Sunday night after I finished my old BC's placebo week. Everything was fine, I got dinner with my boyfriend, was excited about our upcoming anniversary, we watched a TV show, etc. By 1am, I couldn't breathe. The worst anxiety I've ever experienced in my life hit me and it hit me hard. And coming from someone who has suffered from anxiety and depression their entire life, this wasn't anything close to what I've experienced in the past. I've dealt with death, loss, body dysmorphia, etc. This was the worst pain I've ever felt. I started saying rash things to my boyfriend including how I'm not "happy in our relationship," which is totally untrue. I felt like I was going crazy, everything was extremely bright, I felt this overwhelming sensation of guilt, my body was shaking, I couldn't control my trembling, I had severe diarrhea and almost threw up multiple times. I remember sitting on the bathroom floor thinking "This is it. I can't go on." I don't know how but I finally got myself to go to sleep. The next morning, I woke up with crippling anxiety and I was so depressed and had such terrible suicidal thoughts that my parents had to come pick me up from my boyfriend's house. I went home that day and slept the entire day. Through several major panic attacks, my dad had to give me some lorazepam to ease the anxiety and for me to sleep. I didn't eat the whole day. It's now Tuesday and I am writing this review because I've researched the side effects of Gianvi and apparently mine aren't too far off from others. Also, there's apparently lawsuit against Gianvi for women who suffer from depression? Read about it here: https://www.schmidtlaw.com/gianvi-depression-lawsuit/ DO NOT TAKE THIS ESPECIALLY IF YOU SUFFER FROM DEPRESSION.

Report this postFill 3Created with Sketch.
camillegm | 19-24 | Female | On medication for less than 1 month | Patient
9/4/2018
Condition: Birth Control
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

I've been on Viorele/Kariva BC for almost two years now and decided to try a new one (Gianvi) to see if it would help with my low libido and constant yeast infections. I took the first Gianvi pill on the Sunday night after I finished my old BC's placebo week. Everything was fine, I got dinner with my boyfriend, was excited about our upcoming anniversary, we watched a TV show, etc. By 1am, I couldn't breathe. The worst anxiety I've ever experienced in my life hit me and it hit me hard. And coming from someone who has suffered from anxiety and depression their entire life, this wasn't anything close to what I've experienced in the past. I've dealt with death, loss, body dysmorphia, etc. This was the worst pain I've ever felt. I started saying rash things to my boyfriend including how I'm not "happy in our relationship," which is totally untrue. I felt like I was going crazy, everything was extremely bright, I felt this overwhelming sensation of guilt, my body was shaking, I couldn't control my trembling, I had severe diarrhea and almost threw up multiple times. I remember sitting on the bathroom floor thinking "This is it. I can't go on." I don't know how but I finally got myself to go to sleep. The next morning, I woke up with crippling anxiety and I was so depressed and had such terrible suicidal thoughts that my parents had to come pick me up from my boyfriend's house. I went home that day and slept the entire day. Through several major panic attacks, my dad had to give me some lorazepam to ease the anxiety and for me to sleep. I didn't eat the whole day. It's now Tuesday and I am writing this review because I've researched the side effects of Gianvi and apparently mine aren't too far off from others. Also, there's apparently lawsuit against Gianvi for women who suffer from depression? Read about it here: https://www.schmidtlaw.com/gianvi-depression-lawsuit/ Ladies, PLEASE, PLEASE DO NOT TAKE THIS BC. ESPECIALLY IF YOU SUFFER FROM DEPRESSION.

Report this postFill 3Created with Sketch.
assirac | 25-34 | Female | On medication for 6 months to less than 1 year | Patient
5/9/2018
Condition: Birth Control
Overall rating 3.3
Effectiveness
Ease of Use
Satisfaction

While I haven't noticed many mood swings or issues with PMS, etc., this has caused my periods to become sooooo long. I'm very diligent about taking it every day and at the same time everyday, but I have spotting several days before I start the inactive pills, then once my period actually starts, it lasts for two weeks. I feel like I am spotting/bleeding more days of the month than not. I just requested a switch from my doctor. Hopefully it will work out better. I do notice that I have less cramping and pain around my cycle, but it's incredibly annoying to be bleeding more than half the month.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More